English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonholonomic distance to polygonal obstacles for a car-like robot of polygonal shape

Robuffo Giordano, P., Vendittelli, M., Laumond, J.-P., & Souères, P. (2006). Nonholonomic distance to polygonal obstacles for a car-like robot of polygonal shape. IEEE Transactions on Robotics, 22(5), 1040-1047. doi:10.1109/TRO.2006.878956.

Item is

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Robuffo Giordano, P1, Author              
Vendittelli , M, Author
Laumond, J-P, Author
Souères, P, Author
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: This paper shows how to compute the nonholonomic distance between a polygonal car-like robot and polygonal obstacles. The solution extends previous work of Reeds and Shepp by finding the shortest path to a manifold (rather than to a point) in configuration space. Based on optimal control theory, the proposed approach yields an analytic solution to the problem.

Details

show
hide
Language(s):
 Dates: 2006-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1109/TRO.2006.878956
BibTex Citekey: 5569
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: IEEE Transactions on Robotics
  Other : IEEE Transactions on Robotics and Automation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : IEEE
Pages: - Volume / Issue: 22 (5) Sequence Number: - Start / End Page: 1040 - 1047 Identifier: ISSN: 1042-296X
CoNE: https://pure.mpg.de/cone/journals/resource/111099121186002